# SDR AUS20011144

- Difficulty date: October 26, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 5052012035
- Condition: Corroded
- Location: Aircraft Fuel Di
- Part time: 4,782 cycles
- Component: Aircraft Fuel Di, Piper, PA31350
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CROSSFEED PIPE LOCATED BELOW CABIN FLOOR CORRODED INTERNALLY PRODUCING A SMALL PIN HOLE LEAK. LEAKING FUEL CONTAMINATED THESURROUNDING INSULATION.
